# SDR SWI2025F00090

- Difficulty date: October 4, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA77491-690-53-21-1499 170PQ MXCODEID74254-PR - FOUND SCRATCH DAMAGE JUST AFT OF MCD 3/32" AFT OF FS 349 AND 3/16" ABOVE STGR 6L.  COMPLIED WITH REO 690-53-21-1499 REV A DATED 2024-04-29.  PERMANENT REPAIR DUE WITHIN 6950 FLT HRS WHICH WILL TAKE UNTIL NEXT C CHECK, PART NUMBER:   - , SERIAL NUMBER: 15170, POSITION:      (C-CHECK RO 1/23/2025)    REPAIRED PAX DOOR SEAL STRIKER AT FS349 BETWEEN STGR 3L AND 6L PER REO  670-53-22-001 REV J DATED 2016-11-10 AND REO 690-53-21-1860 REV -- DATED 2025-01-10 . LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH 51-900-1002-SKY
